Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Ortho-Cyclen Birth Control Pills

Anyone else on this kind of birth control pills gaining weight?

Answer Question
 
Anonymous

Asked by Anonymous at 12:58 PM on Jul. 12, 2009 in Babies (0-12 months)

Answers (9)
  • That was my first form of birthcontrol, and I gained 15lbs on it.
    CarolynBarnett

    Answer by CarolynBarnett at 12:59 PM on Jul. 12, 2009

  • what are you taking now? Is it causing you to gain weight now? I need to find something else cuz I am not liking this I have gained about 10 lbs since I started it again
    Anonymous

    Answer by Anonymous at 1:00 PM on Jul. 12, 2009

  • I am on the Nuva Ring now, and I love it! I have not gained a single pound, I have not had any crazy hormonal changes, none of it. My periods are lighter and shorter, and I have no cramps!!
    CarolynBarnett

    Answer by CarolynBarnett at 1:09 PM on Jul. 12, 2009

  • i also gained weight with orth, and i hated the ring because sometimes when i had sex it would literally get caught on his penis! it sounds hilarious, but it was really annoying! im on yaz and i havent gained anything. ive been on it for about 10 months
    lovinsophie

    Answer by lovinsophie at 1:25 PM on Jul. 12, 2009

  • I gained weight with that as well. I also got pregnant on it (with twins none the less) and am on the mirena now. The only thing I liked about it was that it cleared up my acne.
    YoungTwinMommy

    Answer by YoungTwinMommy at 1:27 PM on Jul. 12, 2009

  • I was on that for quite a while, and I wouldnt say that I had gained weight, but it made it harder for me to lose weight on it. I also felt that I bloated a lot more on it, which would be also weight gain. When I went on Ortho Low I noticed I didnt have as many of those problems.
    dakajazz23

    Answer by dakajazz23 at 1:30 PM on Jul. 12, 2009

  • I'm just going by what my doctor said. The pills don't make you gain weight. Don't constantly eat junk food and you won't gain weight.
    And if you're so worried about weight gain and that's a supposed side effect, switch to something else!
    Anonymous

    Answer by Anonymous at 1:33 PM on Jul. 12, 2009

  • I'm on the generic but no weight gain. So far on it for 4 months.
    Anonymous

    Answer by Anonymous at 3:35 PM on Jul. 12, 2009

  • anon 1:24 you are very rude! I am the one who posted this and I DO NOT CONSTANTLY EAT or eat junk food. If you can't be nice to answer ppls questions!
    Anonymous

    Answer by Anonymous at 9:50 PM on Jul. 12, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.